# SDR UIEA2019050104093

- Difficulty date: April 29, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 81,156 hours, 11,086 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Actuator
- Part number: MA30A1017
- Part serial: AA655655NBSP
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP.( APU PLACED ON MEL PER MEL 49-11-01A  LOG PAGE 1024271 REMOVED AND REPLACED APU SHUTOFF VALVE ASSY IAW AMM 28-25-02 (P/N OFF 1257706-1 S/N T43464). ALSO REMOVED AND REPLACED APU SHUTOFF VALVE ASSY ACTUATOR IAW AMM 28-25-02 OPS CHECK OK. MDDR # 110923 CLOSED.  )
